MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA 22 GA X 1.00IN SP WITH MAXZERO; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA 22 GA X 1.00IN SP WITH MAXZERO; INTRAVASCULAR CATHETER
Catalog Number 383552
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd nexiva 22 ga x 1.00in sp with maxzero safety mechanism / needle disengagement difficult.It was reported by customer that if iv insertion is unsuccessful the needle has to be pulled out from the patient and is difficult to put the safety over the needle often requiring two hands but while also giving pressure to the iv site.It is awkward it increases risk of needlestick inj, rcc received a complaint via email.Product information: product code: 383552.Product description: catheter iv closed nexiva syst 22g and x 1in sp w/max zero bx/20 p84.Lot/serial #: unknown.Expiry date: unknown.Problem information product concern ticket number: (b)(4).Date of incident: on (b)(6) 2024.Concern description: if iv insertion is unsuccessful the needle has to be pulled out from the patient and is difficult to put the safety over the needle often requiring two hands but while also giving pressure to the iv site.It is awkward it increases risk of needlestick inj occurrences: 1 ea.
 
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: as no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.There are current quality controls in place to detect this type of product malfunction during the production process.Based on the limited investigation results, a cause for the reported incident could not be determined.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD NEXIVA 22 GA X 1.00IN SP WITH MAXZERO
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20627269
Report Number9610847-2024-00338
Device Sequence Number8792841
Product Code FOZ
UDI-Device Identifier00382903835522
UDI-Public(01)00382903835522
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383552
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer11/11/2024
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date11/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown